# SDR CALA2011032800213

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOORBEAM STA 1640 CORRODED FROM  BL 7L TO BL 10R.  CUT OUT DAMAGE AND INSTALLED FLOORBEAM UPPER CHORD REPAIR 3 IAW SRM 53-00-51 FIG 201.
